Duality for nonsmooth minimax fracional programming with exponential (p,r)-invexity (JNCA) |
 |
Volume 15
|
Number 4
|
pp. 711-725
|
|
|
Duality for nonsmooth minimax fracional programming with exponential (p,r)-invexity |
Shun-Chin Ho and Hang-Chin Lai |
|
|
|
|
Key words |
|
Mathematices Subject Classification |
Minimax fractional programming, exponential type (p,r)-invex function, duality problems, duality theorems
|
|
90C46, 90C32, 90C30 |
|
|
|
|
|
|
|
|
|
|
|
|
|
Copyright© 2014 Yokohama Publishers |
|
For Editor |
|
For Authors |
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|